# SDR CA990521019

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A310-304
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31022102
- Condition: Misadjusted
- Location: Rt Wing
- Part time: 17,120 hours
- Component: A52271002009
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT OVERWING SLIDE FAILED TO OPEN WHEN TESTED.  ACTUATING CABLE EITHER TOO LONG OR TOO SHORT, YET TO BE DETERMINED.
